A second look in inference for bivariate Skellam distributions

, , and

BibTeX reference

Two bivariate extensions of the Skellam distribution were proposed by Genest and Mesfioui (2014), who also derived moment estimators for their dependence parameters. In this paper, the limiting distribution of these estimators is established and their asymptotic efficiency is compared to that of the maximum likelihood estimators of the dependence parameters for these models.

, 17 pages

Research Axis

Research application


, , and
Stat, 6(1), 79–87, 2017 BibTeX reference